# SDR ZW0A0201703

- Difficulty date: February 6, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 56,514 hours, 29,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE LONGERON 2R WAS FOUND CRACKED AT TAPERED END AFT OF STA 1418.  A ONE INCH CRACK.  REMOVED, FABRICATED, AND INSTALLED LONGERON PER SRM 53-02, FIG 18 AND MD80 MM.
